# SDR RRXA991127

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 2810 · Fuel Storage
- Part: Float Box
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK, LEFT WING, NR 1 ALT FLOAT BOX 2.5 CRACK IN WELD.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED FLOAT BOX, WELDED CRACK SECTION  IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085  WITH APPROVED 8110-3, DATED MAY 21, 1999, INSTALLED FLOAT BOX IAW DC8 M/M 28-21-14.
